# SDR AALA202405292524

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 60,302 hours, 39,262 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516617
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A SCHEDULED SLIDE CHANGE FOR THE L1 DOOR MAINTENANCE FOUND THE REPLACEMENT SLIDE TO BE BAD FROM STOCK AFTER INSTALLING IT ON THE L1 DOOR. MAINTENANCE REMOVED THE DEFECTIVE SLIDE AND ROUTED IT TO BE SENT OUT FOR REPAIR. THE ORIGINAL SLIDE WAS RE-INSTALLED AND A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER TASK CARD 26L00025010.
